New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mish4464
Regular Member


Date Joined Feb 2005
Total Posts : 65
   Posted 9/13/2007 6:31 AM (GMT -7)   
My dr switched one of my meds from Advair to Symbicort. Anyone here on that?
The inhaler only has 120 inhalations. It gives you a little chart to keep track of it. Do the two test sprays count? Do I subtract that on my chart? Also on the box- it says store upright. Why would it say that? I will never be able to bring it anywhere or in my purse cuz i will have to make sure it's straight up?? lol- these are probably stupid questions... it's early.
 
Pls let me know your experience if your taking this. I hope this one works!!!
 
Thanks.
 
~Mish~

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 9/13/2007 8:34 AM (GMT -7)   
Hello Mish nice to meet you. Sorry, I don't take advair or symbicort, but have you tried a google search on it?
I would answer yes to the question that the two test sprays you did would count as part of the 120 inhalations, so yes subtract them.....
Is the symbicort helping you?
P.S. your questions are good ones not stupid.........
I hope your doing good, tc and soft hugz.

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 9/13/2007 8:55 PM (GMT -7)   
Mish,
 
I know you are a new asthma patient and I know how frustrating and confusing it is or at least it was for me in the beginning.  I have not used that particular medication.  I do use Advair. Advair is a controller medication so I assume the new one is also.  Have they given you a rescue medication yet? If you can't find anything on the web about the new medication, call your pharmacy and ask them about how you are  supposed to be able to keep it upright and what will happen if you don't.  Please know that there are no stupid questions.  I have been dealing with asthma since 2002.  I was only diagnosed with epilepsy last summer and without that forum, I would have been lost many times.
 
Please know we are here for you.
 
Hugs!
 
Carla

 Epilepsy, asthma, GERD, depression, hypothyroidism


mish4464
Regular Member


Date Joined Feb 2005
Total Posts : 65
   Posted 9/14/2007 4:47 PM (GMT -7)   
thanks to both of you for your reply and kindness. i am so inpatient with this and going nuts. i do have a rescue- i have xopenex, inhaler and nebulizer. i am finding on this new med so far i have not used the xopenex but once today. i feel a little better.. hopefully the muscle weakness will go away. it is a little cooler here these past couple of days. i have to try to get some walking in. i am gaining so much weight i hate myself right now.
This forum is great- i am glad to be here and know you all. you have all been so helpful and i am greatful for that.
How is your epilepsy carla? do you have it under control?
 

Inhale/Exhale
New Member


Date Joined Sep 2007
Total Posts : 2
   Posted 9/15/2007 11:15 AM (GMT -7)   
I have just started on this. I was on Salmeterol and Becotide prior to this.

OK, I only took it this morning but I've had issues with it and so, if you don't mind, let me know how you get along on it because I'm not really having much joy.

mish4464
Regular Member


Date Joined Feb 2005
Total Posts : 65
   Posted 9/15/2007 2:50 PM (GMT -7)   
so far i feel ok. the only thing is that i felt a chest pressure twice and left arm tightness. now- i dont know if this is from the medication or the cold i have.

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 9/15/2007 7:46 PM (GMT -7)   
There is a Symbicort website, it might help you with the information they have on Symbicort. Plus sometimes it takes a few days before you feel the full amount of the medication. If your not feeling better soon then call the Doctor. I use Asmanex and get good control with that, plus it counts my inhalations down for me, quite neat.......Good luck to you Mish and Inhale/exhale........I hope your both doing better soon, keep us posted and Hugz..........

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 9/15/2007 10:31 PM (GMT -7)   
Mish,
 
In answer to your question about my epilepsy, I haven't had a seizure since August 10th.  I'm still waiting to have more testing done.  I'm on three different seizure medications and at times they seems to really mess with my brain, causing me to have trouble finding words, feeling very lethargic,etc.  A couple of friends were over this afternoon and I was going through one of those periods and they could see it right away.  I was going out to dinner with a friend from out of town and her mother tonight.  Her mother's husband died this week so my friend, Beverly was still in town.  When they picked me up, I explained about the problem I was having with the seizure medication today and my speech and asked them to just laugh with me when I got my words screwed up.  What else can you do?  My asthma is so much better since I took early retirement last summer, I know they will find the answers for my seizures also.  Thanks for asking.  I'm really glad you have joined us.
 
Hugs!
 
Carla

 Epilepsy, asthma, GERD, depression, hypothyroidism


mg5ds
New Member


Date Joined Nov 2009
Total Posts : 3
   Posted 11/12/2009 9:06 AM (GMT -7)   
here's a coupon for 100% off your 1st copay of Symbicort. if your out of pocket costs are over $25, you can a discount on the following 11 refills too.

Post Edited (mg5ds) : 11/12/2009 9:10:36 AM (GMT-7)


ROXYCHIC07
New Member


Date Joined Nov 2009
Total Posts : 3
   Posted 11/16/2009 12:28 PM (GMT -7)   
mish,

I have been on symbicort for about 4 months and it has helped my breathing but i feel some side effects now like fast heartbeat every time i take it, i have the shakes kinda bad and you will urinate alot more, eat alot more and you might get dizzy or have a headache. but other than that it has helped my breathing alot. My lungs had a 52% capacity before i started taking this medicine now its at 80% lung capacity so it does help.

Kaminari
New Member


Date Joined Aug 2009
Total Posts : 10
   Posted 11/18/2009 8:21 PM (GMT -7)   
I've been on symbicort for almost a year. I think its an awesome controller med. I use a spacer with mine. I haven't encountered any of the side affects some people are complaining about. I wonder what the side affects for advair, I guess I can look it up.

I hope the symbicort works out for you. A spacer would be best with it. The best spacer I have found is the Aero plus.

good luck

Kaminari
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:21 PM (GMT -7)
There are a total of 2,735,040 posts in 301,270 threads.
View Active Threads


Who's Online
This forum has 151368 registered members. Please welcome our newest member, Martinese.
405 Guest(s), 15 Registered Member(s) are currently online.  Details
Lymepilot, chrisp1, Sarebear89, Girlie, mpost, magoo2, LG13, jdcd57, gfields, Ariel Smith, peanut307, JackH, Mister Mike, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer